# SDR FDEA201108023278

- Difficulty date: August 2, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 41,441 hours, 15,658 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 1560-1580
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SKIN AT 1560-1580, S-18R-S19R DOES NOT MEET SRM REPAIR STANDARDS.  CORRECTED REPAIR  IAW SRM 53-00-01.   MAJOR REPAIR.
